Cold & Sinus Reliever

Temporarily relieves cold and sinus pain, headache, nasal and sinus congeston. Available in 100ct & 250ct.

Active Ingredient in each tablet:

  • Acetaminophen 500 mg (pain reliever)
  • Phenylephrine HCI 5.0 mg (Nasal Decongestant)

Quantity

Disclaimer: This product may be substituted with another brand if not in stock.